# SDR SIMA2018042380007

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 32,921 hours, 28,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BA50933901
- Part serial: C02637
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 12C WAS FOUND INOPERATIVE.   REMOVED AND REPLACED SEAT 12C UPPER SIDEWALL EXIT SIGN IAW AMM 33-50-14-000-801-A, AND 33-50-14-400-801-A.  OPS CHECKED GOOD.
